`a`
Related Articles
1

Existence and convexity of solutions of the fractional heat equation

Communications on Pure and Applied Analysis  Volume 16, Issue 6, Pages : 2201 - 2226, 2017

Antonio Greco - (email), Antonio Iannizzotto - (email)

 Abstract       References       Full Text      Related Articles

2

A general decay result for a multi-dimensional weakly damped thermoelastic system with second sound

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 4, Pages : 1329 - 1339, 2017

Salah Drabla - (email), Salim A. Messaoudi - (email), Fairouz Boulanouar - (email)

 Abstract       References       Full Text      Related Articles

3

A coupled total variation model with curvature driven for image colorization

Inverse Problems and Imaging  Volume 10, Issue 4, Pages : 1037 - 1055, 2016

Zhengmeng Jin - (email), Chen Zhou - (email), Michael K. Ng - (email)

 Abstract       References       Full Text      Related Articles

4

An inexact semismooth Newton method for variational inequality with symmetric cone constraints

Journal of Industrial and Management Optimization  Volume 11, Issue 3, Pages : 733 - 746, 2014

Shuang Chen - (email), Li-Ping Pang - (email), Dan Li - (email)

 Abstract       References       Full Text      Related Articles

5

On the control of the wave equation by memory-type boundary condition

Discrete and Continuous Dynamical Systems  Volume 35, Issue 3, Pages : 1179 - 1192, 2014

Muhammad I. Mustafa - (email)

 Abstract       References       Full Text      Related Articles

6

On the local theory of prescribed Jacobian equations

Discrete and Continuous Dynamical Systems  Volume 34, Issue 4, Pages : 1663 - 1681, 2013

Neil S. Trudinger - (email)

 Abstract       References       Full Text      Related Articles

7

Convexity of solutions to boundary blow-up problems

Communications on Pure and Applied Analysis  Volume 12, Issue 5, Pages : 2267 - 2275, 2013

Petri Juutinen - (email)

 Abstract       References       Full Text      Related Articles

8

Global and global linear convergence of smoothing algorithm for the Cartesian $P_*(\kappa)$-SCLCP

Journal of Industrial and Management Optimization  Volume 8, Issue 1, Pages : 67 - 86, 2011

Zheng-Hai Huang - (email), Nan Lu - (email)

 Abstract       References       Full Text      Related Articles

9

Convex optimization on mixed domains

Journal of Industrial and Management Optimization  Volume 8, Issue 1, Pages : 189 - 227, 2011

Murat Adivar - (email), Shu-Cherng Fang - (email)

 Abstract       References       Full Text      Related Articles

10

A full-Newton step interior-point algorithm for symmetric cone convex quadratic optimization

Journal of Industrial and Management Optimization  Volume 7, Issue 4, Pages : 891 - 906, 2011

Yanqin Bai - (email), Lipu Zhang - (email)

 Abstract       References       Full Text      Related Articles

11

Smoothing Newton methods for symmetric cone linear complementarity problem with the Cartesian $P$/$P_0$-property

Journal of Industrial and Management Optimization  Volume 7, Issue 1, Pages : 53 - 66, 2011

Li-Xia Liu - (email), Sanyang Liu - (email), Chun-Feng Wang - (email)

 Abstract       References       Full Text      Related Articles

12

On a new kind of convexity for solutions of parabolic problems

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 4, Pages : 851 - 864, 2010

Kazuhiro Ishige - (email), Paolo Salani - (email)

 Abstract       References       Full Text      Related Articles

13

A structural condition for microscopic convexity principle

Discrete and Continuous Dynamical Systems  Volume 28, Issue 2, Pages : 789 - 807, 2010

Baojun Bian - (email), Pengfei Guan - (email)

 Abstract       Full Text      Related Articles

14

Smoothing Newton algorithm based on a regularized one-parametric class of smoothing functions for generalized complementarity problems over symmetric cones

Journal of Industrial and Management Optimization  Volume 6, Issue 2, Pages : 363 - 380, 2010

Xiao-Hong Liu - (email), Wei-Zhe Gu - (email)

 Abstract       Full Text      Related Articles

15

Completely monotonic functions involving divided differences of the di- and tri-gamma functions and some applications

Communications on Pure and Applied Analysis  Volume 8, Issue 6, Pages : 1975 - 1989, 2009

Feng Qi - (email), Bai-Ni Guo - (email)

 Abstract       Full Text      Related Articles

16

Coerciveness of some merit functions over symmetric cones

Journal of Industrial and Management Optimization  Volume 5, Issue 3, Pages : 603 - 613, 2009

Xiao-Hong Liu - (email), Wei Wu - (email)

 Abstract       Full Text      Related Articles

17

Convexity of level curves for solutions to semilinear elliptic equations

Communications on Pure and Applied Analysis  Volume 7, Issue 6, Pages : 1335 - 1343, 2008

David L. Finn - (email)

 Abstract       Full Text      Related Articles

18

Well-posedness for parametric vector equilibrium problems with applications

Journal of Industrial and Management Optimization  Volume 4, Issue 2, Pages : 313 - 327, 2008

Kenji Kimura - (email), Yeong-Cheng Liou - (email), Soon-Yi Wu - (email), Jen-Chih Yao - (email)

 Abstract       Full Text      Related Articles

19

Nonlinear stability of solitary waves for a 2-d Benney--Luke equation

Discrete and Continuous Dynamical Systems  Volume 13, Issue 1, Pages : 203 - 218, 2005

José R. Quintero - (email)

 Abstract       Full Text      Related Articles

20

A characterization of the concept of duality

Electronic Research Announcements in Mathematical Sciences  Volume 14, Issue 0, Pages : 42 - 59,

 Abstract       Full Text      Related Articles